# SDR P5CA2020091400311

- Difficulty date: September 11, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,413 hours, 4,987 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 11518641
- Part serial: 11518641122
- Condition: Malfunctioned
- Location: Lt A/C Pack Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O, O

## Discrepancy

LT PACK INOP, COCKPIT WOULD NOT COOL DOWN, REMAINED OVER 33'C AT FL 340 ENTIRE FLIGHT.  TRANSFERRED TO MDDR 134263 IAW MEL 21-51-01-01, CAT C.  REMOVED AND REPLACED LT PACK TEMP CONTROLLER AND OPER CHECKED OK, NO FAULT FOUND, PER AMM 21-51-14/401.  A/C OK FOR SERVICE.  CLEARRED MDDR 134263.  NOTIFIED MCC DISPATCH ZS 0639Z.
